# SDR SWAA2014072830418

- Difficulty date: July 12, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-7BD
- Aircraft serial: 32653
- Aircraft time: 33,317 hours, 14,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 6545775
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD CORRODED BETWEEN BS 847 TO 867 RBL 21.  REPAIRED SHIELD IAW SRM.
